# SDR ASAA2019011927867

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,311 hours, 7,877 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Tank Unit
- Part number: 2020001040205020
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FUELING, LEFT TANK INDICATED 8.6 AND RIGHT INDICATED 8.6, CENTER INDICATED 7200. AFTER TAKEOFF AND LEVEL OFF AT CRUISE, LEFT TANK INDICATED 8.14 AND THE RIGHT TANK INDICATED 8.69. THE IMBALANCE FLUCTUATED +/- 800 LBS TO 400 LBS. TOTAL FUEL BURNS MATCHED FLIGHT PLAN. CROSSFEED VALVE OPERATED NORMALLY. GROUNDED - YES. PERFORMED TANK AND COMPENSATOR UNITS TEST REF AMM 28-41-21-710-801. FOUND PROBES F4L, F5L, F6L, F8L AND F9L OUT OF CAPACITANCE LIMITS. REF AMM 28-41-21, REMOVED AND REPLACED NR 1 MAIN F4L, F5L, F6L, F8L AND F9L TANK UNITS. CAPACITANCE VALUES WITHIN LIMITS. PERFORMED GROUND VERIFICATION TEST REF AMM 28-41-00. CHECKS GOOD.
